Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 279, Number 5, Pages 1033–1035 (Mi dan46819)  

MATHEMATICS

Solution of the Szőkefalvi-Nagy problem for three-dimensional convex bodies

V. G. Boltyanskii, T. A. Chabukiani

The All-Union Institute for System Research, Moscow

Full text: PDF file (489 kB)

Bibliographic databases:
UDC: 514.17
Presented: С. П. Новиков
Received: 22.02.1984

Citation: V. G. Boltyanskii, T. A. Chabukiani, “Solution of the Szőkefalvi-Nagy problem for three-dimensional convex bodies”, Dokl. Akad. Nauk SSSR, 279:5 (1984), 1033–1035

Citation in format AMSBIB
\Bibitem{BolCha84}
\by V.~G.~Boltyanskii, T.~A.~Chabukiani
\paper Solution of the Sz\H okefalvi-Nagy problem for three-dimensional convex bodies
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 279
\issue 5
\pages 1033--1035
\mathnet{http://mi.mathnet.ru/dan46819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796724}
\zmath{https://zbmath.org/?q=an:0586.52006}


Linking options:
  • http://mi.mathnet.ru/eng/dan46819
  • http://mi.mathnet.ru/eng/dan/v279/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021